Representations of solvable Lie algebras. II. Twisted group rings
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 8 (1975) no. 2, p. 157-178
@article{ASENS_1975_4_8_2_157_0,
     author = {McConnell, J. C.},
     title = {Representations of solvable Lie algebras. II. Twisted group rings},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 8},
     number = {2},
     year = {1975},
     pages = {157-178},
     doi = {10.24033/asens.1283},
     mrnumber = {376791},
     zbl = {0323.17006},
     mrnumber = {51 \#12966},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1975_4_8_2_157_0}
}
McConnell, J. C. Representations of solvable Lie algebras. II. Twisted group rings. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 8 (1975) no. 2, pp. 157-178. doi : 10.24033/asens.1283. http://www.numdam.org/item/ASENS_1975_4_8_2_157_0/

[1] H. Cartan and S. Eilenberg, Homological Algebra, Princeton, 1956. | MR 17,1040e | Zbl 0075.24305

[2] G. Hochschild, Lie Algebras and Differenciations in Rings of Power Series (Amer. J. Math., vol. 72, 1950, pp. 58-80). | MR 11,317e | Zbl 0035.01805

[3] E. Matlis, Modules with Descending Chain Condition (Trans. Amer. Math. Soc., vol. 97, 1960, pp. 495-508). | MR 30 #122 | Zbl 0094.25203

[4] J. C. Mc Connell, Representations of Solvable Lie Algebras and the Gelfand-Kirillov Conjecture (To appear in Proc. London Math. Soc., vol. 3, n° 29, 1974, pp. 453-484). | MR 50 #9997 | Zbl 0323.17005

[5] J. C. Mcconnell and M. Sweedler, Simplicity of Smash Products (Proc. London Math. Soc., vol. 3, n° 23, 1971, pp. 251-266). | MR 44 #6795 | Zbl 0221.16009

[6] Y. Nouazé and P. Gabriel, Idéaux premiers de l'algèbre enveloppante d'une algèbre de Lie nilpotente (J. of Algebra, vol. 6, 1967, pp. 77-99). | MR 34 #5889 | Zbl 0159.04101

[7] D. Rees, A Theorem of Homological Algebra (Proc. Cambridge Phil. Soc., vol. 52, 1956, pp. 605-610). | MR 18,277g | Zbl 0072.02701

[8] R. Rentschler and P. Gabriel, Sur la dimension des anneaux et ensembles ordonnés (C. R. Acad. Sc., Paris, t. 265, série A, 1967, p. 712-715). | MR 37 #243 | Zbl 0155.36201

[9] M. Sweedler, Hopf Algebras, W. A. Benjamin, New York, 1969. | Zbl 0194.32901